# SDR HEEA088641

- Difficulty date: July 17, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,610 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BEARING WORN. TO BE SENT TO VENDOR.
